# SDR 2005FA0000067

- Difficulty date: January 6, 2005
- Submitted: January 28, 2005
- Operation: General aviation
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- Aircraft time: 27,251 hours, 33,015 cycles
- Engine: Garrtt TPE33111U
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MRR-M05-3, CREW OBSERVED THE CABIN DOOR LIGHT CAME ON DURING CRUISE.  CREW VERIFIED HANDLE WAS IN THE FULL CLOSED POSITION.  THE LIGHT WENT OUT WHEN CABIN DIFFERENTIAL PRESSURE WAS LOWERED.  THE LIGHT STAYED OUT FOR THE REMAINDER OF DESCENT AND LANDING.  CREW ALSO NOTED THE DOOR SEAL LEAKS.  ONE OF THE FOLLOWING: DOOR CLOSING PROCEDURES, DOOR HARD TO CLOSE, DOOR CLICKCLACK RIGGING/ LUBRICATION, OR INDICATOR SWITCH RIGGING.  NO FAULT FOUND, COULD NOT GET SYSTEM TO FAIL.  COULD NOT DUPLICATE MALFUNCTION, INITALLY DEFERRED IAW MEL. (K)
